The Annals of Statistics

Corrections: Asymptotic Distributions of Multivariate Rank Order Statistics

L. Ruschendorf

Full-text: Open access

Article information

Source
Ann. Statist., Volume 10, Number 4 (1982), 1311.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176345998

Digital Object Identifier
doi:10.1214/aos/1176345998

Mathematical Reviews number (MathSciNet)
MR420794

JSTOR
links.jstor.org

Citation

Ruschendorf, L. Corrections: Asymptotic Distributions of Multivariate Rank Order Statistics. Ann. Statist. 10 (1982), no. 4, 1311. doi:10.1214/aos/1176345998. https://projecteuclid.org/euclid.aos/1176345998


Export citation

See also

  • Original Paper: Ludger Ruschendorf. Asymptotic Distributions of Multivariate Rank Order Statistics. Ann. Statist., Volume 4, Number 5 (1976), 912--923.